# SDR AWXA200400127

- Difficulty date: February 1, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 45,402 hours, 20,514 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 693335
- Part serial: MX610497
- Condition: Failed
- Location: Hyd System
- Part time: 15,313 hours, 6,067 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, RECEIVED PILOT NOTICED AN ELECTRIC BLUE HYD PUMP SYS OVERHEAT MESSAGE ON THE ECAM.  AIRCRAFT ARRIVED UNEVENTFUL AND MAINTENANCE REMOVED AND REPLACED THE ELECTRIC BLUE HYDRAULIC SYSTEM PUMP PER AMM 29-12-51-04.  OPERATIONAL CHECK PERFORMED WITH NO LEAKS BEING REPORTED. CONFIRMED FAILURE OF ELECTRIC HYD PUMP, ROTOR OUT OF BALANCE. FOUND WORN STATOR, SHAFT SEALS, BEARINGS, RINGS, GASKETS, AND PUMP CONNECTOR. ALL DEFECTIVE PARTS REPLACED IAW CMM 29-21-20, REV. 4.
